# SDR R61A201404180576

- Difficulty date: April 18, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: PE2109406016A
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR CUT OUT ATTACHING HARDWARE OF CENTER TWO LATCH FITTINGS HAS CORROSION.  MX R & R FWD CARGO DOOR CUT OUT ATTACHING HARDWARE OF CENTER 2 LATCH FITTINGS IAW AMM 53-21-29, PN PE21094-06016A, BOLT.
